Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Why am I feeling like I will get heart attack while taking pain killers ?

will i end up in wheelchair ? how can i manage the pain if all the painkillers gives me hives to making my chest hurt like i m havin a heartattack
Asked On : Sat, 12 Mar 2011
Answers:  2 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Dont be so hopeless.There is a wide variety of pain killers available for all kinds of pains. You will have have to consult your physician to get the right choice out of such a huge range. Also, you can take the pain killer with an anti ulcer drug like omeprazole.
Dr. Rakhi Tayal
Answered: Sat, 12 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Mohan Kumar's  Response
dear friend,

as an ayurvedic doctor, i advice not to take painkillers because the analgesis thus achieved does not cure your condition. it actually makes you strain those bones of yours more and thus increases the degeneration. i know most alopaths might disagree.
the cure for arthritis is there in ayurveda but you will have to do treatment for 4 weeks for three years (depending on your level of degeneration) to cure the condition.
hope i was helpful
Answered: Wed, 16 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor